# SDR MWEA95299

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Sockets
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND EMERGENCY EXIT LIGHTS ABOVE AFT FLIGHT ATTENDANTS SEAT VERY DIM.  MAINTENANCE CLEANED LIGHT SOCKETS AND LENS, OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
